# SDR SWAA002347

- Difficulty date: November 14, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 15,764 hours, 14,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU CHECK, FOUND OVERWING EXIT ROW LIGHT ASSY AND COVER LOOSE.  SECURED LIGHT ASSY AND COVER PER MM.
